# SDR DALA2022063004563

- Difficulty date: June 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 88,466 hours, 35,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DOOR 4R- FWD GIRT BAR SLIDER HAS WORN FASTENERS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0006:2566-2001-06/ 001 00003 ACCOMPLISHED FASTENER REPAIR PER B757 SRM. (2297919)
